MathSciNet Relay Station
MathSciNet bibliographic data
MR1205273 (93i:93111) 93D21 (93D09)
Wu, Han Sheng; Mizukami, Koichi Robust stabilization of uncertain linear dynamical systems. Internat. J. Systems Sci. 24 (1993), no. 2, 265–276.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement